doi: 10.3934/jimo.2020065

Strict efficiency of a multi-product supply-demand network equilibrium model

1. 

School of Management, Hefei University of Technology, Hefei, 230009, China

2. 

Institute of Applied Mathematics, Beifang University of Nationalities, Yinchuan, 750021, China

* Corresponding author: Guolin Yu

Received  July 2019 Revised  November 2019 Published  March 2020

In this paper, we consider a kind of proper efficiency, namely strict efficiency, of a multi-product supply-demand network equilibrium model. We prove that strict equilibrium pattern flows with both a single criterion and multiple criteria are equivalent to vector variational inequalities. In the case of multiple criteria, we provide necessary and sufficient conditions for strict efficiency in terms of vector variational inequalities by using Gerstewitz's function without any convexity assumptions.

Citation: Ru Li, Guolin Yu. Strict efficiency of a multi-product supply-demand network equilibrium model. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2020065
References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

show all references

References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

[1]

Evelyn Sander, Thomas Wanner. Equilibrium validation in models for pattern formation based on Sobolev embeddings. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 603-632. doi: 10.3934/dcdsb.2020260

[2]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[3]

Manuel Friedrich, Martin Kružík, Ulisse Stefanelli. Equilibrium of immersed hyperelastic solids. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021003

[4]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[5]

Lars Grüne, Matthias A. Müller, Christopher M. Kellett, Steven R. Weller. Strict dissipativity for discrete time discounted optimal control problems. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020046

[6]

Arthur Fleig, Lars Grüne. Strict dissipativity analysis for classes of optimal control problems involving probability density functions. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020053

[7]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[8]

Shipra Singh, Aviv Gibali, Xiaolong Qin. Cooperation in traffic network problems via evolutionary split variational inequalities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020170

[9]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[10]

Kerioui Nadjah, Abdelouahab Mohammed Salah. Stability and Hopf bifurcation of the coexistence equilibrium for a differential-algebraic biological economic system with predator harvesting. Electronic Research Archive, 2021, 29 (1) : 1641-1660. doi: 10.3934/era.2020084

[11]

Gheorghe Craciun, Jiaxin Jin, Casian Pantea, Adrian Tudorascu. Convergence to the complex balanced equilibrium for some chemical reaction-diffusion systems with boundary equilibria. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1305-1335. doi: 10.3934/dcdsb.2020164

[12]

Jiannan Zhang, Ping Chen, Zhuo Jin, Shuanming Li. Open-loop equilibrium strategy for mean-variance portfolio selection: A log-return model. Journal of Industrial & Management Optimization, 2021, 17 (2) : 765-777. doi: 10.3934/jimo.2019133

[13]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[14]

Andrew D. Lewis. Erratum for "nonholonomic and constrained variational mechanics". Journal of Geometric Mechanics, 2020, 12 (4) : 671-675. doi: 10.3934/jgm.2020033

[15]

Manxue You, Shengjie Li. Perturbation of Image and conjugate duality for vector optimization. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020176

[16]

Qiang Fu, Yanlong Zhang, Yushu Zhu, Ting Li. Network centralities, demographic disparities, and voluntary participation. Mathematical Foundations of Computing, 2020, 3 (4) : 249-262. doi: 10.3934/mfc.2020011

[17]

Alexandra Köthe, Anna Marciniak-Czochra, Izumi Takagi. Hysteresis-driven pattern formation in reaction-diffusion-ODE systems. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3595-3627. doi: 10.3934/dcds.2020170

[18]

Hua Zhong, Xiaolin Fan, Shuyu Sun. The effect of surface pattern property on the advancing motion of three-dimensional droplets. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020366

[19]

Xing-Bin Pan. Variational and operator methods for Maxwell-Stokes system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3909-3955. doi: 10.3934/dcds.2020036

[20]

Constantine M. Dafermos. A variational approach to the Riemann problem for hyperbolic conservation laws. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 185-195. doi: 10.3934/dcds.2009.23.185

2019 Impact Factor: 1.366

Article outline

[Back to Top]